Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 ezema or Drug allergy  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author5 Posts
  #1

A 37 yo woman come to the physician because of an itchy rash over her trunk for 2 weeks. She has not had fever, chills, shortness of breath, chest pain or GI symptom. She has h/o recurrent urinary tract infections and have been taking Trime-Sulfa prophylaxis for the past year. She is in mild distress. Her temparature is 37.5, BP 96/62, PR 78, RR 14. Examination shows a maculopapular erythematous rash over the trunk. Lab show
Leukocyte : 10,000
- segmented neutrophils 72%
- bands 1%
- eosinophils 15%
- lymphocytes 4%
- monocytes 8%
Serum
- BUN 12 - Creatinin 0.9
Urin
- WBC 2 -RBC 2
Which of the following is the most likely cause of these findings
A.. Eczema
B. Medication adverse effect
C. Stap skin infection
D. Step skin infection
E. Urinary tract infection





  #2

B. Medication adverse effect


  #3

b-due to TMp-Sulfa


  #4

The problem is pt has been on sulfa for a year without any problem.So Eczema is a suspect.
but i still prefer Sulfa reaction bc the rash can BEGIN even after u stop the drung


  #5

B - Sulfa reaction nod





Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

ezema vs urticaria and dermatitis
drug-drug interactions
Drug A vs Drug B
show Related resources









Advertise | Support | Premium | Contact